# SDR UALA2008122206951

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 47,312 hours, 7,040 cycles
- Engine: Pwa PW40903
- Engine time: 38,851 hours, 5,504 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Failed
- Location: Lt Engine
- Part time: 38,851 hours, 5,504 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENGINE OIL FILTER SENSOR L THE PRESSURE SWITCH FOR DETECTING IMPENDING OIL FILTER BYPASS ON THE LEFT ENGINE HAS FAILED.  STATUS  MSG01- ACTIVE CRUISE MODE DEPENDENT; SWITCH POSITION SIGNAL FROM OIL FILTER DIFFRNTL PRESS SW (L ENG) CHANNEL A AND B DO NOT AGREE.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH A) MSG02- ACTIVE CRUISE MODE DEPENDENT; SWITCH POSITION SIGNAL FROM OIL FILTER DIFFERENTIAL PRESS SW (L ENG) CHANNEL A AND B DO NOT AGREE.  MSG-7960861 ACTIVE ER MODE MSG-7960861 ACTIVE ER MODE.  ACP'D FIM 79-35 801-802.  NO ACTIVE MESSAGE PRESENT.  DPI DID NOT POP, INSPECTED & REPLACED MAIN OIL FILTER (P/N ACC434F65).
